# SDR CALA2021071601107

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737-7V3
- Aircraft serial: 30463
- Aircraft time: 58,621 hours, 22,199 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR CRACKS FOUND AT LEFT STAB STA 147.90 LOWER SURFACE. CRACK NO.1, 9" FROM FRONT TO REAR; CRACK NO. 2, 17" (FRONT TO REAR). CRACK NO. 3, 25" (FRONT TO REAR). CRACK NO. 4, 33" (FRONT TO REAR).  OPEN L/E PANELS TO REPAIR AREA. FABRICATED PARTS TO REPAIR AREA , WEIGHT REAPIR PARTS AND INSTALLED REAPIR PARTS AND CLOSED ACCESS PANEL AFTER REPAIR WAS DONE AT LEFT STAB STA 147.90 LOWER SURFACE FROM FRONT TO REAR AS PER B737-700 SRM 51-40-02, SRM
